RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 5, Pages 972–988 (Mi smj2912)  

This article is cited in 1 scientific paper (total in 1 paper)

On the dynamics of stationary shift processes with Cantor structure

N. S. Arkashovab, V. A. Selezneva

a Novosibirsk State Technical University, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: Considering the stationary processes generated by shift transformations on selfsimilar sets, we study the transformations of the spectral density of the sets and establish the law of energy exchange. The energy transfer is modeled by interaction of the quasiparticles representing the processes in hyperbolic geometry.

Keywords: selfsimilar sets, Hausdorff measure, pseudo-Euclidean space, Compton effect, spectral density, stationary process.

DOI: https://doi.org/10.17377/smzh.2017.58.502

Full text: PDF file (358 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:5, 752–764

Bibliographic databases:

UDC: 517.54+519.216.22
MSC: 35R30
Received: 14.01.2016

Citation: N. S. Arkashov, V. A. Seleznev, “On the dynamics of stationary shift processes with Cantor structure”, Sibirsk. Mat. Zh., 58:5 (2017), 972–988; Siberian Math. J., 58:5 (2017), 752–764

Citation in format AMSBIB
\Bibitem{ArkSel17}
\by N.~S.~Arkashov, V.~A.~Seleznev
\paper On the dynamics of stationary shift processes with Cantor structure
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 5
\pages 972--988
\mathnet{http://mi.mathnet.ru/smj2912}
\crossref{https://doi.org/10.17377/smzh.2017.58.502}
\elib{http://elibrary.ru/item.asp?id=29947465}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 5
\pages 752--764
\crossref{https://doi.org/10.1134/S0037446617050020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413438200002}
\elib{http://elibrary.ru/item.asp?id=31068925}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032022552}


Linking options:
  • http://mi.mathnet.ru/eng/smj2912
  • http://mi.mathnet.ru/eng/smj/v58/i5/p972

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Arkashov, V. A. Seleznev, “Energy characteristics of the anomalous diffusion process”, Theoret. and Math. Phys., 199:3 (2019), 894–908  mathnet  crossref  crossref  adsnasa  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:128
    Full text:23
    References:19
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020